Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Extensions of Hardy spaces and their use in analysis


Authors: Ronald R. Coifman and Guido Weiss
Journal: Bull. Amer. Math. Soc. 83 (1977), 569-645
MSC (1970): Primary 30A78, 42A18, 42A40; Secondary 32A07, 42A56, 43A85
DOI: https://doi.org/10.1090/S0002-9904-1977-14325-5
MathSciNet review: 0447954
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. Boas, Isomorphism between H, Amer. J. Math. 77 (1955), 655-656. MR 17, 1080. MR 77704
  • 2. D. L. Burkholder, R. F. Gundy and M. L. Silverstein, A maximal function characterization of the class H, Trans. Amer. Math. Soc. 157 (1971), 137-153. MR 43 #527. MR 274767
  • 3. A. P. Calderón and A. Torchinsky, Spaces of distributions in L (R) (to appear).
  • 4. A. P. Calderón and A. Zygmund, Singular integral operators and differential equations, Amer. J. Math. 79 (1959), 901-921. MR 20 #7196. MR 100768
  • 5. A. P. Calderón and A. Zygmund, On the existence of certain singular integrals, Acta Math. 88 (1952), 85-139. MR 14, 637. MR 52553
  • 6. A. P. Calderón and A. Zygmund, On higher gradients of harmonic functions, Studia Math. 24 (1964), 211-226. MR 29 #4903. MR 167631
  • 7. S. Campanato, Proprietà di hölderianità di alcune classi difunzioni, Ann. Scuola Norm. Sup. Pisa (3) 17 (1963), 175-188. MR 27 #6119. MR 156188
  • 8. L. Carleson, Two remarks on H, Analyse Harmonique d'Orsay 164 (1975), 1-11.
  • 9. F. Carlson, Une inégalité, Ark. Mat. Astronom. Fys. 25B, no. 1, (1934), 1-5.
  • 10. R. R. Coifman, A real variable characterization of H, Studia Math. 51 (1974), 269-274. MR 50 #10784. MR 358318
  • 11. R. R. Coifman, Characterizations of Fourier transforms of Hardy spaces, Proc. Nat. Acad. Sci. U. S. A. 71 (1974), no. 10, 4133-4134. MR 394000
  • 12. R. R. Coifman and M. de Guzmán, Singular integrals and multipliers on homogeneous spaces, Rev. Un. Mat. Argentina 25 (1970/71), 137-143. MR 47 #9180. MR 320644
  • 13. R. R. Coifman and C. Fefferman, Weighted norm inequalities for maximal functions and singular integrals, Studia Math. 51 (1974), 241-250. MR 50 # 10670. MR 358205
  • 14. R. R. Coifman, R. Rochberg and G. Weiss, Factorization theorems for Hardy spaces in several variables, Ann. of Math. 103 (1976), 611-635. MR 412721
  • 15. R. R. Coifman and G. Weiss, On subharmonicity inequalities involving solutions of generalized Cauchy-Riemann equations, Studia Math. 36 (1970), 77-83. MR 42 #6265. MR 271382
  • 16. R. R. Coifman and G. Weiss, Invariant systems of conjugate harmonic functions associated with compact Lie groups, Studia Math. 44 (1972), 301-308. MR 340986
  • 17. R. R. Coifman and G. Weiss, Analyse harmonique non-commutative sur certains espaces homogenes, Lecture Notes in Math., vol. 242, Springer-Verlag, Berlin and New York, 1971. MR 499948
  • 18. R. R. Coifman and G. Weiss, Théorèmes sur les multiplicateurs de Fourier sur SU(2) et Σ2, C. R. Acad. Sci. Paris Sér. A-B 271 (1970), pp. A928-A930. MR 42 #6157. MR 271274
  • 19. R. R. Coifman and G. Weiss, A multiplier theorem for SU(2) and Σ2, Rev. Un. Mat. Argentina 25 (1970), 145-166. MR 320643
  • 20. W. Connett and A. Schwartz, A multiplier theorem for ultraspherical series, Studia Math. 51 (1974), 51-70. MR 50 # 10674. MR 358209
  • 21. M. Cotlar, A unified theory of Hubert transforms and ergodic theorems, Rev. Mat. Cuyana 1 (1955), 105-167 (1956). MR 18, 893. MR 84632
  • 22. N. Dunford and J. Schwartz, Linear operators. I, Interscience, New York and London, 1964 (1st ed., 1958; MR 22 #8302). MR 117523
  • 23. P. L. Duren, Theory of H, Academic Press, New York, 1970. MR 42 #3552. MR 268655
  • 24. P. L. Duren, B. W. Romberg and A. L. Shields, Linear functionals on H, J. Reine Angew. Math. 238 (1969), 32-60. MR 41 #4217. MR 259579
  • 25. A. Erdélyi et al., Higher transcendental functions, Vol. II, McGraw-Hill, New York, 1953. MR 15, 419; 34 #1565.
  • 26. E. B. Fabes and N. M. Rivière, Singular integrals with mixed homogeneity, Studia Math. 27 (1966), 19-38. MR 35 #683. MR 209787
  • 27. C. Fefferman, H, Harmonic Analysis (Studies in Math., Vol. 13, M. Ash, Ed. ), Math. Assoc, of Amer., 1976, 38-75. MR 461001
  • 28. C. Fefferman, Characterizations of bounded mean oscillation, Bull. Amer. Math. Soc. 77 (1971), 587-588. MR 43 #6713. MR 280994
  • 29. C. Fefferman and E. M. Stein, H, Acta Math. 129 (1972), 137-193. MR 447953
  • 30. C. Fefferman, N. M. Rivière and Y. Sagher, Interpolation between H, Trans. Amer. Math. Soc. 191 (1974), 75-81. MR 388072
  • 31. G. B. Folland and E. M. Stein, Estimates for the $\bar \partial \sbb$-complex and analysis on the Heisenberg group, Comm. Pure Appl. Math. 27 (1974), 429-522. MR 367477
  • 32. J. Garcia-Cuerva, Weighted H, Ph. D. Thesis, Washington Univ., Missouri, 1975.
  • 33. G. H. Hardy, The mean value of the modules of an analytic function, Proc. London Math. Soc. (2) 14 (1915), 269-277.
  • 34. C. Herz, Bounded mean oscillation and regulated martingales, Trans. Amer. Math. Soc. 193 (1974), 199-215. MR 50 #5930. MR 353447
  • 35. K. Hoffman, Banach spaces of analytic functions, Prentice-Hall, Englewood Cliffs, N. J., 1962. MR 24 #2844. MR 133008
  • 36. L. Hörmander, Estimates for translation invariant operators in L, Acta Math. 104 (1960), 93-140. MR 22 #12389. MR 121655
  • 37. S. Igari, An extension of the interpolation theorem of Marcinkiewicz. II, Tôhoku Math. J. (2) 15 (1963), 343-358. MR 28 # 1431. MR 158205
  • 38. F. John and L. Nirenberg, On functions of bounded mean oscillation, Comm. Pure Appl. Math. 14 (1961), 415-426. MR 24 #A1348. MR 131498
  • 39. B. F. Jones, Jr., A class of singular integrals, Amer. J. Math. 86 (1964), 441-462. MR 28 #4308. MR 161099
  • 40. A. W. Knapp and E. M. Stein, Intertwining operators for semi-simple Lie groups, Ann. of Math. (2) 93 (1971), 489-578. MR 460543
  • 41. A. W. Knapp and E. M. Stein, Singular integrals and the principal series. I, Proc. Nat. Acad. Sci. U. S. A. 63 (1969), 281-284. MR 41 #8588. MR 263989
  • 42. A. Korányi and S. Vági, Singular integrals on homogeneous spaces and some problems of classical analysis, Ann. Scuola Norm. Sup. Pisa 25 (1971), 575-648. MR 463513
  • 43. P. Krée, Distributions quasi homogènes. Généralisations des intégrals singulières et du calcul symbolique de Calderón-Zygmund, C. R. Acad. Sci. Paris 261 (1965), 2560-2563. MR 32 #6211. MR 188779
  • 44. V. Krylov, Functions regular in the half-plane, Sbornik 6 (1939), 95-138. (Russian)
  • 45. R. Macias, H, Ph. D. Thesis, Washington Univ., Missouri, 1975.
  • 46. N. G. Meyers, Mean oscillation over cubes and Hölder continuity, Proc. Amer. Math. Soc. 15 (1964), 717-721. MR 29 #5969. MR 168712
  • 47. B. Muckenhoupt and E. M. Stein, Classical expansions and their relation to conjugate harmonic functions, Trans. Amer. Math. Soc. 118 (1965), 17-92. MR 33 #7779. MR 199636
  • 48. F. Riesz, Sur les valeurs moyennes du module des fonctions harmoniques et des fonctions analytiques, Acta Sci. Math. 1 (1922/23), 27-32.
  • 49. N. M. Rivière, Singular integrals and multiplier operators, Ark. Mat. 9 (1971), no. 2, 243-278. MR 440268
  • 50. L. P. Rothschild and E. M. Stein, Hypoelliptic differential operators and nilpotent groups (preprint). MR 436223
  • 51. W. Rudin, Function theory in polydiscs, Benjamin, New York, 1969. MR 41 #501. MR 255841
  • 52. D. Sarason, Functions of vanishing mean oscillation, Trans. Amer. Math. Soc. 207 (1975), 391-405. MR 377518
  • 53. E. M. Stein, Note on the class L log L, Studia Math. 32 (1969), 305-310. MR 40 #799. MR 247534
  • 54. E. M. Stein, Classes H, C. R. Acad. Sci. Paris Sér. A-B 263 (1966), A716-A719, A780-A781; ibid. 264 (1967), A107-A108. MR 37 #695a, b, c.
  • 55. E. M. Stein, Singular integrals and differentiability properties of functions, Princeton Univ. Press, Princeton, N. J., 1970. MR 44 #7280. MR 290095
  • 55. E. M. Stein, Boundary behavior of holomorphic functions of several complex variables, Math. Notes, Princeton Univ. Press, Princeton, N. J., 1972. MR 473215
  • 57. E. M. Stein and G. Weiss, Introduction to Fourier analysis on Euclidean spaces, Princeton Univ. Press, Pinceton, N. J., 1971. MR 46 #4102. MR 304972
  • 58. E. M. Stein, On the interpolation of analytic families of operators acting on H, Tôhoku Math. J. (2) 9 (1957), 318-339. MR 20 #1216. MR 94704
  • 59. E. M. Stein, On the theory of harmonic functions of several variables. I, Acta Math. 103 (1960), 25-62. MR 22 #12315. MR 121579
  • 60. E. M. Stein, Generalization of the Cauchy-Riemann equations and representations of the rotation group, Amer. J. Math. 90 (1968), no. 1, 163-196. MR 36 #6540. MR 223492
  • 61. M. H. Taibleson, Fourier analysis on local fields, Math. Notes, Princeton Univ. Press, Princeton, N. J., 1975. MR 487295
  • 62. G, Weiss, Complex methods in harmonic analysis, Amer. Math. Monthly 77 (1970), no. 5, 465-474. MR 41 #5886. MR 261270
  • 63. G, Weiss, Harmonic analysis, Studies in real and complex analysis (Studies in Math., Vol. III), Math. Assoc, of Amer., Buffalo, N. Y.; Prentice-Hall, Englewood Cliffs, N. J., 1965, pp. 124-178. MR 32 # 1080. MR 183600
  • 64. A. Zygmund, Trigonometric series, 2nd. rev. ed., Vols. I, II, Cambridge Univ. Press, New York, 1959. MR 21 #6498. MR 107776

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 30A78, 42A18, 42A40, 32A07, 42A56, 43A85

Retrieve articles in all journals with MSC (1970): 30A78, 42A18, 42A40, 32A07, 42A56, 43A85


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1977-14325-5

American Mathematical Society